# SDR 96ZZZX3381

- Difficulty date: April 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N13FD
- Make and model: Mrchti SF260
- Aircraft serial: 1009
- System (JASC): 5610 · Flight Compartment Windows
- Part: Canopy Rail
- Part number: 2601114711
- Condition: Departed
- Location: Cockpit Lt
- Part time: 1,912 hours
- Component: 260005001
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

FIFTEEN MINUTES AFTER DEPARTURE, LEFT RAIL OF CANOPY FAILED.  RIGHT SIDE OF CANOPY STAYED ATTACHED.  INCURRED DAMAGE TO THE HORIZONTAL STABILIZER, LEFT SIDE RAIL NOT FOUND.  INSPECTED MECHANICAL EMERGENCY RELEASE OF CANOPY.  OPERATED NORMALLY.  SUSPECT EXCESSIVE WEAR OF A CRACK ON THE EYELET OF THE CANOPY RAIL.
